# SDR 99ZZZM413

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Broken
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE LEFT INBOARD TRAILING EDGE CABLE ASSY WAS FOUND BROKEN.  REPLACED LEFT INBOARD TRAILING EDGE FLAP CABLE ASSY IAW MM 27-51-5, OPS CHECKED NORMAL.  (M)
